|Authors:||Dragović, Vladimir||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Classical integrable mechanical systems and their integrable perturbations||Journal:||Publications de l'Institut Mathématique||Volume:||64||Issue:||78||First page:||153||Last page:||164||Issue Date:||1998||Rank:||M24||ISSN:||0350-1302||URL:||http://elib.mi.sanu.ac.rs/files/journals/publ/84/n078p153.pdf||Abstract:||
Perturbation technic for constructing new integrable systems which are close to the most celebrated integrable systems in classical mechanics are developed. Analytical conditions for the periodicity of billiard trajectories with the ellipsoid are given, generalizing the Cayley condition for the Poncelet Theorem.
|Publisher:||Mathematical Institute of the SASA|
Show full item record
checked on Mar 21, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.